# SDR CA980415022

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P2
- Engine: Pwa PT6A34
- System (JASC): 2435 · Starter-Generator
- Part: Start/Gen
- Part number: 2CM3061
- Condition: Failed
- Location: Nr 2 Engine
- Component: Ge
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 ENGINE STARTER GENERATOR WAS UNSERVICEABLE AND CAUSING VIBRATION ON THE ENGINE CAUSING THE SHUTDOWN OF THE ENGINE IN-FLIGHT, AS A PRECAUTIONARY MEASURE.  POST-FLIGHT THE STARTER GENERATOR WAS REPLACED.
